# SDR DJFA20131111001

- Difficulty date: November 11, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N910FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500952
- Aircraft time: 9,057 hours, 4,940 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DURING TAKE-OFF, CREW REPORTED LIGHT SMOKE HAZE IN THE CABIN WITH BURNING OIL SMELL.  ACFT RETURNED TO FIELD SAFE.  THE NR 2 ENG OIL OVER SERVICED.  SYS WAS PURGED & CLEANED.
